# SDR DALA1150960693

- Difficulty date: August 30, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1420 ABOVE STR 26L 2 PLACES FABRICATED J SECTION REPAIR PER B757 SRM 53-00-07, REPAIR 5 PAGE 201-212 FIGURE 201 TABLE 1.  INSTALLED J SECTION REPAIR AT AFT CARGO FRAME STA 1420 ABOVE STR 26L REF B757 SRM 53-00-07 PAGE 201 REPAIR 5.
